# SDR CA190529011

- Difficulty date: May 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,711 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 301008030
- Condition: Separated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) HELICOPTER FAILED TO START, FUEL SMELL DETECTED. INVESTIGATION LED TO FUEL LEAK AT START ELECTRO-VALVE PIPE. FLARE FOUND SEPARATED FROM TUBE, TUBE REPLACED WITH SERVICEABLE, LEAK CHECKED, GROUND RUN, NO FURTHER DEFECTS FOUND.  TUBE CONTAINS FUEL ONLY AT START UP PHASE, THEN IS PURGED WITH COMPRESSOR AIR DURING OPERATION. (TC# 20190529011)
